Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am having a heart beat of 110/min And PT/INR=3.8 And I use acitrom-2 mg tablet for 5 days and acitrom-1 mg tablet for remaining 2 days in a week. Is Der any sever problem that can occur?

1 Doctor Answered
To clear your doubts get an 2DECHO done and follow up with reports and if your other vital parameters are normal than there is nothing to be done for occasional high pulse rate.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.